Publications (20)

2020

  1. Hamiltonian structure of compartmental epidemiological models

    Physica D: Nonlinear Phenomena, Vol. 413

2019

  1. Curvature as an Integrable Deformation

    Integrability, Supersymmetry and Coherent States, pp. 1-35

2016

  1. Integrable deformations of Rössler and Lorenz systems from Poisson–Lie groups

    Journal of Differential Equations, Vol. 260, Núm. 11, pp. 8207-8228

2015

  1. A curved henon - Heiles system and its integrable perturbations

    Journal of Physics: Conference Series

  2. Lie-Hamilton systems on the plane: Properties, classification and applications

    Journal of Differential Equations, Vol. 258, Núm. 8, pp. 2873-2907

  3. Lie-Hamilton systems on the plane: Applications and superposition rules

    Journal of Physics A: Mathematical and Theoretical, Vol. 48, Núm. 34

  4. An integrable Hénon-Heiles system on the sphere and the hyperbolic plane

    Nonlinearity, Vol. 28, Núm. 11, pp. 3789-3801

2014

  1. A new integrable anisotropic oscillator on the two-dimensional sphere and the hyperbolic plane

    Journal of Physics A: Mathematical and Theoretical, Vol. 47, Núm. 34

2013

  1. Preface

    International Journal of Geometric Methods in Modern Physics

2012

  1. Comment on "new integrable family in n-dimensional homogeneous Lotka-Volterra systems with Abelian Lie Algebra" [J. Phys. Soc. Jpn. 72 (2003) 973]

    Journal of the Physical Society of Japan

  2. Non-coboundary Poisson-Lie structures on the book group

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 10

  3. Classification of real three-dimensional PoissonLie groups

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 17

2011

  1. Integrable deformations of Lotka-Volterra systems

    Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 375, Núm. 38, pp. 3370-3374

2010

  1. Integrable nonlinear oscillators with N degrees of freedom: A constructive approach

    AIP Conference Proceedings

  2. Integrable perturbations of the N-dimensional isotropic oscillator

    Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 374, Núm. 22, pp. 2218-2224

  3. Integrable Hénon-Heiles Hamiltonians: A Poisson algebra approach

    Annals of Physics, Vol. 325, Núm. 12, pp. 2787-2799

2009

  1. (Super)integrability from coalgebra symmetry: Formalism and applications

    Journal of Physics: Conference Series

  2. N-dimensional integrability from two-photon coalgebra symmetry

    Journal of Physics A: Mathematical and Theoretical, Vol. 42, Núm. 26

2008

  1. N-dimensional superintegrable systems from symplectic realizations of Lie coalgebras

    Journal of Physics A: Mathematical and Theoretical, Vol. 41, Núm. 30

2006

  1. Poisson coalgebras, symplectic realizations and integrable systems

    Monografías de la Real Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, Núm. 29, pp. 27-36